Volume 10 Number 6 (Jun. 2015)
Home > Archive > 2015 > Volume 10 Number 6 (Jun. 2015) >
JSW 2015 Vol.10(6): 659-669 ISSN: 1796-217X
doi: 10.17706/jsw.10.6.659-669

A Novel Honeycomb Routing Approach for Bandwidth Utilization in MANET

O. Cyril Mathew*, A. M. J. Md. Zubair Rahman
1Macau Polytechnic Institute, Macau.
2Macau University of Science and Technology, Taipa, Macau.
Abstract—Manet is an independent and distributed system of mobile nodes that are connected by means of the wireless link. Exploiting resources in a systematic manner without wastage would increase the throughput of the network. Bandwidth is one of the vital resources in the network traffic. Bandwidth generally refers to the data rate at which a network path or link transfers a packet. It is one of the guarantee features for measuring the network performance. Moreover, the bandwidth of the MANET is insufficient than that of the wired network. In the meantime, bandwidth exhaustive wireless applications are emerging that influences the bandwidth demand on the wireless network. Even if advancements have been made in the high speed wireless channel, bandwidth is yet a challenging concern because of the limitations of the wireless channel. Hence, an effective utilization of bandwidth is necessary for improving the network performance. Thus, a novel Honeycomb Routing (HCR) algorithm from the two-dimensional Honeycomb structure, has been proposed in this paper in order to effectively utilize the bandwidth of the network through the Adhoc on-demand distance vector (AODV) routing protocol with the admission control algorithm in MANET. This approach provides a high bandwidth which is obtained by sharing the links and the successful flow of data packets by using the wait and bound technique in the admission control algorithm. Simulations are carried out to analyze the performance of the proposed approach.

Index Terms—Mobile adhoc network, adhoc on-demand distance vector, honeycomb routing, quality of service, wait and Bound.

[PDF]

Cite: O. Cyril Mathew*, A. M. J. Md. Zubair Rahman, "A Novel Honeycomb Routing Approach for Bandwidth Utilization in MANET," Journal of Software vol. 10, no. 6, pp. 659-669, 2015.

General Information

ISSN: 1796-217X (Online)
Frequency: Monthly (2006-2019); Bimonthly (Since 2020)
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, Google Scholar, ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Dec 06, 2019 News!

    Vol 14, No 1- Vol 14, No 4 has been indexed by EI (Inspec)   [Click]

  • Jun 22, 2020 News!

    Papers published in JSW Vol 14, No 1- Vol 15 No 4 have been indexed by DBLP     [Click]

  • Jun 22, 2020 News!

    The papers published in Vol 15, No 5 have all received dois from Crossref    [Click]

  • Aug 01, 2018 News!

    [CFP] 2020 the annual meeting of JSW Editorial Board, ICCSM 2020, will be held in Rome, Italy, July 17-19, 2020   [Click]

  • Jun 22, 2020 News!

    Vol 15, No 5 has been published with online version     [Click]